`a`
Advances in Mathematics of Communications (AMC)
 

Explicit constructions of some non-Gabidulin linear maximum rank distance codes

Pages: 589 - 600, Volume 10, Issue 3, August 2016      doi:10.3934/amc.2016028

 
       Abstract        References        Full Text (319.1K)       Related Articles       

Kamil Otal - Department of Mathematics & Institute of Applied Mathematics, Middle East Technical University, 06800, Ankara, Turkey (email)
Ferruh Ă–zbudak - Department of Mathematics and Institute of Applied Mathematics, Middle East Technical University, Dumlupnar Bulvar, 06800, Ankara, Turkey (email)

Abstract: We investigate rank metric codes using univariate linearized polynomials and multivariate linearized polynomials together. We examine the construction of maximum rank distance (MRD) codes and the test of equivalence between two codes in the polynomial representation. Using this approach, we present new classes of some non-Gabidulin linear MRD codes.

Keywords:  Rank metric codes, maximum rank distance (MRD) codes, generalized Gabidulin codes.
Mathematics Subject Classification:  Primary: 94B27, 11T71, 11T55; Secondary: 11T06.

Received: May 2015;      Revised: June 2016;      Available Online: August 2016.

 References